# SDR QXEA200600108

- Difficulty date: January 8, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Rivet
- Condition: Loose
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE HAS TWO LOOSE CHERRY RIVETS.  ONE ON EITHER SIDE OF OIL COOLER FLAP.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-45.
